Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 106, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 19, 2015, 4:47 PM CDT for Haskell County, McIntosh County, Muskogee County, Oklahoma. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2015, 4:47 PM CDT (21:47 UTC)
- Expired
- Apr 19, 2015, 5:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK
The radar
The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:08 PM CDT | HAIL 1 | Porum, OK | DIME TO QUARTER HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
980
WUUS54 KTSA 192147
SVRTSA
OKC061-091-101-192230-
/O.NEW.KTSA.SV.W.0106.150419T2147Z-150419T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
447 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
EAST CENTRAL MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 530 PM CDT
* AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF CHECOTAH...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...PORUM...BRIARTOWN AND
KANIMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN TULSA.
&&
LAT...LON 3542 9550 3547 9506 3545 9503 3526 9499
3532 9550
TIME...MOT...LOC 2147Z 265DEG 25KT 3536 9544
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
041
WWUS54 KTSA 192158
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT SUN APR 19 2015
OKC061-091-101-192230-
/O.CON.KTSA.SV.W.0106.000000T0000Z-150419T2230Z/
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
458 PM CDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MUSKOGEE...EAST CENTRAL MCINTOSH AND NORTH CENTRAL HASKELL COUNTIES
UNTIL 530 PM CDT...
AT 457 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PORUM...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PORUM...BRIARTOWN AND KANIMA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN TULSA.
&&
LAT...LON 3543 9539 3547 9509 3545 9504 3526 9499
3532 9538
TIME...MOT...LOC 2159Z 265DEG 25KT 3537 9534
HAIL...1.00IN
WIND...60MPH
$$255
WWUS54 KTSA 192214
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT SUN APR 19 2015
OKC091-192224-
/O.CAN.KTSA.SV.W.0106.000000T0000Z-150419T2230Z/
MCINTOSH OK-
514 PM CDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCINTOSH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3526 9499 3530 9526 3544 9529 3547 9509
3545 9504
TIME...MOT...LOC 2214Z 267DEG 33KT 3536 9514
$$
OKC061-101-192230-
/O.CON.KTSA.SV.W.0106.000000T0000Z-150419T2230Z/
HASKELL OK-MUSKOGEE OK-
514 PM CDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MUSKOGEE AND NORTH CENTRAL HASKELL COUNTIES UNTIL 530 PM CDT...
AT 511 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PORUM...AND
MOVING EAST AT 40 MPH. EMERGENCY MANAGEMENT HAS REPORTED QUARTER
SIZE HAIL WITH THIS STORM.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...KANIMA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN TULSA.
&&
LAT...LON 3526 9499 3530 9526 3544 9529 3547 9509
3545 9504
TIME...MOT...LOC 2214Z 267DEG 33KT 3536 9514
HAIL...1.00IN
WIND...60MPH
$$678
WWUS54 KTSA 192226 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT SUN APR 19 2015
OKC061-101-192236-
/O.EXP.KTSA.SV.W.0106.000000T0000Z-150419T2230Z/
HASKELL OK-MUSKOGEE OK-
526 PM CDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE AND
NORTH CENTRAL HASKELL COUNTIES WILL EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...SEVERE THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM!
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN TULSA.
LAT...LON 3526 9499 3530 9526 3544 9529 3547 9509
3545 9504
TIME...MOT...LOC 2226Z 267DEG 33KT 3537 9500
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:57 PM CDT, 50 minutes earlier.
Area forecast discussion, Apr 19, 3:57 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 357 PM CDT SUN APR 19 2015 .DISCUSSION... SCATTERED CONVECTION HAS DEVELOPED OVER THE PAST COUPLE OF HOURS ACROSS OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF A COLD FRONT POSITIONED FROM SOUTHWEST TEXAS THROUGH WESTERN OKLAHOMA AND INTO EASTERN KANSAS. THE ASSOCIATED UPPER LEVEL LOW THAT WAS OVER SOUTHERN COLORADO YESTERDAY CONTINUES TO PUSH EASTWARD AND WAS LOCATED ACROSS SOUTHERN KANSAS AND NORTHERN OKLAHOMA PER LATEST WATER VAPOR IMAGERY. TWO DISTINCT VORT MAXES...ONE WITH THE UPPER LOW AND A SECOND TO THE EAST SOUTHEAST OF THE LOW WAS AIDING IN THE INITIATION OF THE CONVECTION. CURRENT THINKING ON STORM PROGRESSION AND SEVERE POTENTIAL THIS EVENING REMAINS ABOUT THE SAME FROM THE LATE MORNING FORECAST DISCUSSION. THE GREATEST POTENTIAL FOR THUNDERSTORM DEVELOPMENT ALONG WITH SEVERE WEATHER POTENTIAL CONTINUES TO BE MAINLY OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS...WHERE INSTABILITY REMAINS THE GREATEST OVER THE CWA. ACROSS NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS...THE OUTFLOW BOUNDARY FROM THIS MORNING HAS LIMITED THE INSTABILITY RECOVERY WHICH COULD LIMIT THE OVERALL THUNDERSTORM/SEVERE POTENTIAL. COLD TEMPS ALOFT ALONG WITH THE FORCING FROM THE TWO VORT MAXES WILL ALLOW FOR AT LEAST A LIMITED SEVERE POTENTIAL OVER ALL OF THE CWA INTO THE EVENING HOURS...WITH ELEVATED SEVERE POTENTIAL FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. LARGE HAIL ALONG WITH DAMAGING WINDS LOOK TO BE THE MAIN THREATS...THOUGH WITH THE AMOUNT OF VORTICITY IN THE ATMOSPHERE AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE TORNADIC POTENTIAL SHOULD BE PRIMARILY OVER FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. THE CURRENT SEVERE THUNDERSTORM WATCH GOES TIL O1Z. THE COLD FRONT WILL CONTINUE TO SWEEP ACROSS THE REGION AND THROUGH THE CWA THIS EVENING AS THE UPPER LOW PUSHES OFF TO THE EAST AND GETS ABSORBED WITHIN A CLOSED LOW DROPING OUT OF CENTRAL CANADA. THUNDERSTORM CHANCES ARE EXPECTED TO TAPER OFF FROM WEST TO EAST THIS EVENING...WITH MOST OF THE ACTIVITY EXITING THE CWA AROUND 06Z. ANY REMAIN PRECIP AFTER 06Z LOOKS TO BE FAR ENOUGH FROM THE INSTABILITY THAT LIGHT RAIN SHOWERS COULD BE POSSIBLE OVER NORTHWEST ARKANSAS FOR A FEW MORE HOURS BEFORE FINALLY EXITING. BEHIND THE COLD FRONT...GUSTY NORTHERLY WINDS IN THE 15-30 MPH RANGE WILL BE CAPABLE THROUGH THE EVENING HOURS...WITH SPEEDS IN THE 10-20 MPH RANGE OVERNIGHT. DRIER AND COLDER AIR AT THE SURFACE WAS LAGGING A BIT BEHIND THE FRONT AND SHOULD MOVE INTO THE CWA OVERNIGHT. LOW TEMPS MONDAY MORNING LOOK TO BE IN THE 40S FOR MOST LOCATIONS. COOLER AND DRY CONDITIONS ARE EXPECTED TO REMAIN OVER THE CWA MONDAY AND MONDAY NIGHT BEFORE AN UPPER LEVEL IMPULSE DROPS THROUGH THE PLAINS TUESDAY ON THE BACKSIDE OF THE MAIN UPPER LOW OVER THE GREAT LAKES REGION. RAIN CHANCES ALONG WITH AN ISOLATED THUNDERSTORM POTENTIAL WILL BE POSSIBLE FOR THE CWA TUESDAY/TUESDAY NIGHT. THUNDERSTORM CHANCES INCREASES WEDNESDAY AS A FRONTAL BOUNDARY SETS UP OVER THE CENTRAL PLAINS AND SAGS SOUTHWARD AHEAD OF A SHORTWAVE PROGGED TO MOVE INTO/THROUGH THE DESERT SOUTHWEST. AHEAD OF THE FRONT...INCREASING MOISTURE AND INSTABILITY WILL ALLOW FOR A LIMITED SEVERE POTENTIAL WEDNESDAY AFTERNOON/WEDNESDAY NIGHT. LATEST MODEL SOLUTIONS HAVE SPED UP THE TIMING OF THE FRONT...PUSHING IT INTO THE CWA WEDNESDAY NIGHT INSTEAD OF DURING THE DAY THURSDAY AS IT WAS PROGGED 24-HRS AGO. THIS FRONTAL BOUNDARY LOOKS TO MOVE SOUTH THROUGH THE REGION THURSDAY AND BECOME NEARLY STATIONARY NEAR/JUST SOUTH OF THE RED RIVER FRIDAY. WITH THE FRONT SOUTH OF THE CWA THURSDAY...GREATER THUNDERSTORM CHANCES SHOULD BE CLOSER TO THE FRONT AS COOLER AIR FILTERS INTO THE CWA. THE FRONT ALONG WITH A POTENTIAL DRYLINE LOOKS TO LIFT BACK NORTHWARD FRIDAY NIGHT AND SATURDAY WHICH WILL ALLOW FOR THUNDERSTORM CHANCES TO SPREAD BACK NORTHWARD OVER THE CWA. AGAIN A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE DURING THIS TIME FRAME. THUNDERSTORM CHANCES WILL REMAIN POSSIBLE INTO SUNDAY BEFORE THE SHORTWAVE FROM THE DESERT SOUTHWEST PUSHES OFF TO THE EAST OF THE CWA. && .PRELIMINARY POINT TEMPS/POPS... TUL 46 66 47 68 / 20 0 10 30 FSM 48 68 48 70 / 40 0 10 30 MLC 47 69 45 70 / 10 0 10 30 BVO 42 67 41 68 / 20 0 10 30 FYV 43 62 40 65 / 50 0 0 30 BYV 45 62 42 66 / 60 0 0 30 MKO 44 67 46 68 / 20 0 10 30 MIO 44 64 42 66 / 40 0 0 30 F10 45 67 45 68 / 20 0 20 30 HHW 48 70 46 71 / 10 0 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...30 LONG TERM....20
Hazardous weather outlook, Apr 19, 1:07 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT SUN APR 19 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
107 PM CDT SUN APR 19 2015
...SEVERE WEATHER CHANCES INCREASE THIS AFTERNOON AND EARLY EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OF A LINE FROM FAYETTEVILLE TO MCALESTER.
ONSET...3 PM TO 8 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...2 PM TO 9 PM.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA INTO WEST
CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON THROUGH EVENING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...AFTERNOON.
DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND
INTENSITY FROM MID AFTERNOON THROUGH THE EARLY EVENING HOURS...
ESPECIALLY ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
LARGE HAIL...AROUND 2 INCHES...WILL BE POSSIBLE WITH THE STRONGEST
STORMS. ADDITIONALLY...A LIMITED RISK OF TORNADOES WILL EXIST
GENERALLY ALONG AND SOUTH OF A LINE FROM MCALESTER TO FAYETTEVILLE.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ACROSS FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS WHICH MAY PRODUCE ISOLATED FLASH FLOODING.
GUSTY NORTH WINDS WILL OVERSPREAD THE REGION AS A COLD FRONT SWEEPS
THROUGH LATE THIS AFTERNOON AND EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY THROUGH SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A BRIEF DRY PERIOD IS EXPECTED MONDAY BEFORE THE WEATHER PATTERN
RETURNS TO AN UNSETTLED STATE. THIS WILL RETURN THUNDERSTORM
CHANCES TO THE REGION FOR MUCH OF THE WORK WEEK...WITH PERIODIC
CHANCES FOR SEVERE WEATHER.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 19, 4:19 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL MIDLAND 35.09N 94.35W
04/19/2015 E2.00 INCH SEBASTIAN AR PUBLIC
FROM TWITTER...TIME ESTIMATED BY RADAR.
&&
LACYLocal storm report, Apr 19, 4:23 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 4 W CHECOTAH 35.47N 95.59W
04/19/2015 E1.00 INCH MCINTOSH OK EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL
&&
LACYSpecial weather statement, Apr 19, 4:24 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT SUN APR 19 2015
OKZ054-055-060-192200-
OSAGE OK-TULSA OK-WASHINGTON OK-
424 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OSAGE...NORTHERN TULSA AND SOUTHERN WASHINGTON
AT 424 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF AVANT...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...AVANT...WOLCO...BARNSDALL...
SKIATOOK...COLLINSVILLE...VERA AND RAMONA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3653 9582 3633 9582 3639 9625 3657 9621
TIME...MOT...LOC 2124Z 281DEG 21KT 3646 9612Special weather statement, Apr 19, 4:28 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT SUN APR 19 2015
ARZ011-192200-
MADISON AR-
428 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
SOUTHEASTERN MADISON
AT 428 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOSTON...
MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...RED STAR...WEATHERS AND BOSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3594 9348 3593 9348 3592 9350 3588 9350
3587 9352 3579 9351 3577 9363 3592 9366
3600 9345 3597 9345
TIME...MOT...LOC 2128Z 247DEG 25KT 3584 9359Special weather statement, Apr 19, 4:34 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT SUN APR 19 2015
OKZ073-192215-
PITTSBURG OK-
434 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG
AT 434 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
ASHLAND...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...KIOWA...PITTSBURG...BLANCO AND ASHLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3460 9589 3468 9589 3468 9609 3468 9610
3485 9610 3480 9559 3459 9569 3459 9583
TIME...MOT...LOC 2134Z 280DEG 25KT 3476 9612Special weather statement, Apr 19, 4:40 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT SUN APR 19 2015
OKZ070-071-074-192215-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
440 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL AND EASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHERN MUSKOGEE
AT 441 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF
PORUM...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BRIARTOWN AND PORUM.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3540 9556 3546 9527 3527 9520 3529 9545
3530 9550 3529 9551 3529 9559
TIME...MOT...LOC 2141Z 261DEG 21KT 3535 9550The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:37 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 53 min |
| Apr 18, 8:42 PM CDT | River Flood Warning | TSA | LeFlore | 18 hr |
| Apr 18, 9:28 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 47 min |
| Apr 18, 10:17 PM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 28 min |
| Apr 18, 10:42 PM CDT | Special Weather Statement | TSA | Hughes | 48 min |
| Apr 18, 11:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 50 min |
| Apr 18, 11:39 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 18, 11:51 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Apr 19, 2:37 PM CDT | Special Weather Statement | TSA | Haskell | 23 min |
| Apr 19, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Apr 19, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Apr 19, 3:52 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 19, 3:54 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 19, 4:10 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| Apr 19, 4:11 PM CDT | Special Weather Statement | TSA | McIntosh | 34 min |
| Apr 19, 4:23 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 37 min |
| Apr 19, 4:24 PM CDT | Special Weather Statement | TSA | Washington | 36 min |
| Apr 19, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 47 min |
| Apr 19, 4:34 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 19, 4:40 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Apr 19, 4:41 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 49 min |
| Apr 19, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 46 min |
| Apr 19, 4:56 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Apr 19, 5:00 PM CDT | Special Weather Statement | TSA | Adair | 30 min |
| Apr 19, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Apr 19, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 20 min |
| Apr 19, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 48 min |
| Apr 19, 5:25 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 19, 5:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 19, 5:42 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Washington | 48 min |
| Apr 19, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 34 min |
| Apr 19, 6:29 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.